RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2008, Volume 49, Number 3, Pages 682–697 (Mi smj1870)  

This article is cited in 1 scientific paper (total in 1 paper)

Dimension scales of bicompacta

V. V. Fedorchuk

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: We introduce the notion of a (stable) dimension scale $d-sc(X)$ of a space $X$, where $d$ is a dimension invariant. A bicompactum $X$ is called dimensionally unified if $\dim F=\dim_GF$ for every closed $F\subset X$ and for an arbitrary abelian group $G$. We prove that there exist dimensionally unified bicompacta with every given stable scale $\dim-sc$.

Keywords: dimension, cohomological dimension, bicompactum, dimension scale.

Full text: PDF file (369 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2008, 49:3, 549–561

Bibliographic databases:

UDC: 515.127+515.142
Received: 23.12.2006

Citation: V. V. Fedorchuk, “Dimension scales of bicompacta”, Sibirsk. Mat. Zh., 49:3 (2008), 682–697; Siberian Math. J., 49:3 (2008), 549–561

Citation in format AMSBIB
\Bibitem{Fed08}
\by V.~V.~Fedorchuk
\paper Dimension scales of bicompacta
\jour Sibirsk. Mat. Zh.
\yr 2008
\vol 49
\issue 3
\pages 682--697
\mathnet{http://mi.mathnet.ru/smj1870}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2442546}
\zmath{https://zbmath.org/?q=an:1164.54370}
\elib{http://elibrary.ru/item.asp?id=9952125}
\transl
\jour Siberian Math. J.
\yr 2008
\vol 49
\issue 3
\pages 549--561
\crossref{https://doi.org/10.1007/s11202-008-0052-6}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000256329000016}
\elib{http://elibrary.ru/item.asp?id=13591026}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-44349156536}


Linking options:
  • http://mi.mathnet.ru/eng/smj1870
  • http://mi.mathnet.ru/eng/smj/v49/i3/p682

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fedorchuk V.V., “Several remarks on dimensions modulo ANR-compacta”, Topology Appl., 157:4 (2010), 716–723  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:223
    Full text:65
    References:29
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020